# SDR IPXA10158101

- Difficulty date: December 30, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 9,941 hours, 6,170 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Misrepaired
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C FLOOR PANEL 152MG NOT REPAIRED IAW SRM STANDARDS,  FLOOR PANEL REQUIRES REPLACEMENT IN REF TO EO A300-5320-16407-D  REMOVED, FABRICATED AND INSTALLED NEW FLOOR PANEL NR 152MG IAW EO A300-5320-16407-D APPENDIX C.
